Per citar aquest document: http://ddd.uab.cat/record/121
A note on the existence of the Alizadeh-Haeberly-Overton direction for semidefinite programming
Monteiro, Renato D.C.
Zanjácomo, Paulo R.

Data: 1997
Resum: This note establishes a new sufficient condition for the existence and uniqueness of the Alizadeh-Haeberly-Overton direction for semidefinite programming. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Semidefinite programming ; Primal-dual search directions ; Interior-point methods
Publicat a: Mathematical Programming, vol. 78 n. 3 (1997) p. 393-396, ISSN 0025-5610



4 p, 171.0 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir